arminstraub.com

Supercongruences for sporadic sequences

Supercongruences for sporadic sequences
Robert Osburn, Brundaban Sahu, Armin Straub — Proceedings of the Edinburgh Mathematical Society — Volume 59, Number 2, 2016, Pages 503-518

Abstract

We prove two-term supercongruences for generalizations of recently discovered sporadic sequences of Cooper. We also discuss recent progress and future directions concerning other types of supercongruences.

Download

LinkSizeDescriptionHits
287.85 KB Preprint (PDF, 14 pages) 607

BibTeX

@article{supercongruences-sporadic-2016,
    author = {Robert Osburn and Brundaban Sahu and Armin Straub},
    title = {Supercongruences for sporadic sequences},
    journal = {Proceedings of the Edinburgh Mathematical Society},
    year = {2016},
    volume = {59},
    number = {2},
    pages = {503--518},
    doi = {10.1017/S0013091515000255},
}